Alert archive / Michigan / Lake Effect Snow Advisories in 2013
Lake Effect Snow Advisory 7, NWS Gaylord, MI
NWS Gaylord, MI issued this lake effect snow advisory at Jan 30, 2013, 4:31 PM EST for 13 counties in Michigan. It was in force for 48 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2013, 4:31 PM EST (21:31 UTC)
- Expired
- Feb 1, 2013, 4:19 PM EST
- In force
- 48 hr
- Issued by
- NWS Gaylord, MI
Counties Antrim County, MI, Benzie County, MI, Crawford County, MI, Emmet County, MI, Grand Traverse County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Ogemaw County, MI, Otsego County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 46 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 9.5 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 454 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this lake effect snow advisory went out at Jan 30, 4:10 PM EST, 21 minutes earlier.
Area forecast discussion, Jan 30, 4:10 PM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
410 PM EST WED JAN 30 2013
.SYNOPSIS...
ISSUED AT 408 PM EST WED JAN 30 2013
SEVERAL WAVES OF LOW PRESSURE WILL TRACK NORTH ACROSS THE REGION.
EACH OF THESE SYSTEMS WILL HELP SUSTAIN PRECIPITATION OVER MUCH OF
THE AREA THROUGH THE DAY...AND AS COLDER AIR RUSHES IN FROM THE
WEST...SNOW WILL BECOME LIKELY FROM WEST TO EAST INTO EARLY EVENING.
THAT FRONT WILL FINALLY PUSH TO OUR EAST TONIGHT...ALLOWING FOR SOME
QUITE COLD AIR TO ARRIVE FOR THE LATTER PART OF THE WORK WEEK...AND
INTO THE WEEKEND. THIS WILL SET THE STAGE FOR ACCUMULATING LAKE
EFFECT SNOW SHOWERS...WITH TEMPERATURES WELL BELOW NORMAL FOR EARLY
FEBRUARY.
&&
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 408 PM EST WED JAN 30 2013
STRONG SHORTWAVE CURRENTLY ROTATING INTO SOUTHWEST LAKE MICHIGAN...
WITH FORCED DEFORMATION/FGEN RESPONSE NORTH OF IT KICKING OFF AN
AREA OF MODERATE TO HEAVY SNOW ACROSS UPPER MICHIGAN INTO NORTHEAST
WISCONSIN. WINTRY MIX OF PRECIP FOUND ACROSS NORTHERN LOWER...WITH
PREDOMINATELY SNOW ACROSS FAR NORTHWEST LOWER...TRANSITIONING TO RAIN
ACROSS THE SOUTHEAST HALF OF THE AREA (AND A MIX OF EVERYTHING
IN-BETWEEN). VAST RESERVOIR OF POST-STORM COLD AIR ALREADY PLUNGING
THROUGH THE NORTHWEST LAKES...WITH READINGS IN THE SINGLE DIGITS AND
TEENS OVER NORTHWEST WISCONSIN INTO MINNESOTA. ALL THE ABOVE ADD UP
TO PLENTY OF FORECAST CONCERNS THROUGH THE SHORT TERM...CENTERING ON
WIDESPREAD SNOWS...LOCALLY HEAVY...INTO THIS EVENING...FOLLOWED BY A
PROLONGED LAKE INDUCED SNOW EVENT LATER TONIGHT AND THURSDAY (AND
BEYOND...SEE LONG TERM SECTION BELOW).
FIRST THINGS FIRST...AND STILL HAVE TO DEAL WITH SYSTEM ROTATING
ACROSS THE AREA INTO EARLY THIS EVENING. DEFORMATION AND FGEN
DYNAMICS LOOK TO REMAIN RATHER IMPRESSIVE ACROSS EASTERN
UPPER..PERHAPS CLIPPING FAR NORTHWEST LOWER. SECONDARY OF
DEFORMATION DRIVEN PRECIP EXPECTED TO BLOSSOM CLOSER TO SURFACE LOW
AS IT MOVES UP THROUGH SAGINAW BAY BY 00Z. SNOW...AT TIMES HEAVY...
WILL CONTINUE ACROSS EASTERN UPPER MICHIGAN...WITH OMEGA REMAINING
PEGGED IN PRIME DGZ. EXPECT TO SEE SEVERAL MORE INCHES BEFORE THINGS
WIND DOWN LATER THIS EVENING. TOUGHER CALL ACROSS NORTHERN LOWER AS
THERMAL FIELDS CONTINUE TO PLAY HAVOC WITH PRECIP TYPE. LITTLE DOUBT
AREAS CURRENTLY SEEING SNOW WILL CONTINUE TO DO SO...WITH A FEW
INCHES POSSIBLE ACROSS THE TIP OF THE MITT AND FAR NORTHWEST LOWER
WHERE COLDEST PROFILES ARE COLLOCATED WITH SOUTHEAST PORTION OF
INTENSE DYNAMICS. RAIN/SLEET/SNOW LINE WILL SLOWLY TRANSITION
SOUTHEAST...ALTHOUGH EXPECT RAIN TO HOLD ON INTO THE START OF THE
EVENING DOWN NEAR SAGINAW BAY.
ATTENTION THEN TURNS TO INCREASING LAKE RESPONSE AS CORE OF UPSTREAM
CAA OVERSPREADS THE WATERS. CBL LOOKS RATHER SHALLOW
TONIGHT...ALTHOUGH MOISTURE SUPPORT REMAINS EXCELLENT ABOVE THIS
INVERSIONS. FLOW BACKS STEADILY...WITH INITIAL NORTH FLOW BECOMING
NORTHWEST BY MORNING. DEEP CYLONIC CURVATURE AND GROWING LAKE
SUPERIOR CONNECTION SHOULD PARTIALLY OFFSET LOW CBL...AND WILL
CONTINUE TO TARGET THE FAVORED LAKE AREAS OF NORTHWEST LOWER WITH AN
ADDITIONAL 2 TO 4 INCHES. SOME MINOR ADDITIONAL SNOW ACCUMULATIONS
EXPECTED UP NEAR WHITEFISH POINT LATER TONIGHT...ALTHOUGH DEVELOPMENT
OF LAKE AGGREGATE THERMAL TROUGHING LOOKS TO KEEP THE FLOW TOO
NORTHERLY FOR SIGNIFICANT LES.
LAKE CONCERNS RATCHET UP SIGNIFICANTLY HEADING INTO THURSDAY AS DEEP
MOISTURE REMAINS AND INVERSION HEIGHTS INCREASE TO H75 LEVELS WITH
APPROACH OF AFTERNOON SHORTWAVE. MAINTENANCE OF LAKE INDUCED
TROUGHING UP THROUGH EASTERN UPPER/LAKE SUPERIOR ONLY HELPING THE
CAUSE...WITH EXCELLENT DEVELOPMENT OF LAKE SUPERIOR
PRE-CONDITIONING. LAKE AGGREGATE BOUNDARY LAYER WARMING ALSO LOOKS
TO KEEP IN-CLOUD AND OMEGA PEGGED AREA WITHIN THE PRIME DGZ. LOCAL
IN-HOUSE WRF REALLY SHOWING SOME DISCONCERTING TRENDS...WITH RAPID
ESTABLISHMENT OF A HEAVY LAKE SNOW BAND EXTENDING FROM CENTRAL UPPER
MICHIGAN RIGHT INTO NORTHWEST LOWER. INITIAL NW FLOW VEERS SLIGHTLY
WITH APPROACH OF WAVE...BACKING BACK NORTHWEST LATE AFTER ITS
PASSAGE. TRENDS STRONGLY SUPPORT THE POTENTIAL FOR THIS BAND...NO
DOUBT SURROUNDED BY SEVERAL WEAKER BANDS. WILL SIMPLY FOLLOW CBL
STREAMLINE WIND ANALYSIS FOR BETTER BAND PLACEMENT...WHICH LOOKS TO
TARGET THE ANTRIM/KALKASKA/LEELANAU/NORTHEAST GRAND TRAVERSE COUNTY
CORRIDOR. COULD EASILY SEE 6 INCHES...PERHAPS HIGHER...IN THIS
AREA...WITH SNOWFALL RATES APPROACHING/EXCEEDING ONE INCH PER HOUR
AT TIMES. LIGHTER AMOUNTS AROUND THIS AREA...ON THE ORDER OF 2 TO 4
INCHES. MUCH COLDER AND BLUSTERY FOR SURE...WITH HIGHS STRUGGLING
INTO THE MID AND UPPER TEENS.
NOW...HOW TO HANDLE HEADLINES. WILL SIMPLY MORPH MUCH OF THE CURRENT
ADVISORY AREA INTO A LAKE EFFECT SNOW ADVISORY WITH QUICK TRANSITION
TO LAKE INDUCED SNOWS TONIGHT. WILL RUN THIS ADVISORY RIGHT THROUGH
THURSDAY NIGHT WITH MULTIPLE PERIODS OF AT LEAST A FEW INCHES OF
ADDITIONAL SNOW EXPECTED...WITH STORM TOTALS LIKELY APPROACHING OR
EXCEEDING HALF A FOOT BY FRIDAY MORNING. FOUR COUNTIES MENTIONED
EARLIER (ANTRIM...KALKASKA...LEELANAU...AND GRAND TRAVERSE) WILL BE
REPLACED WITH A LAKE EFFECT SNOW WARNING...WITH STORM TOTALS LIKELY
IN EXCESS OF A FOOT WHERE BANDING REMAINS MOST PERSISTENT.
OTHERWISE...WILL LET REMAINDER OF WINTER WEATHER ADVISORY RUNS ITS
COURSE THIS EVENING.
&&
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 408 PM EST WED JAN 30 2013
FAIRLY AMPLIFIED HEMISPHERIC FLOW PATTERN IN PLACE WITH SHARP
RIDGING ACROSS THE EASTERN PACIFIC/WESTERN NOAM AND SUBSEQUENT DEEP
LONG-WAVE TROUGHING/COLD AIR DIPPING INTO THE CENTRAL AND EASTERN
CONUS. THIS PATTERN IS FORECAST TO REMAIN LARGELY IN PLACE THROUGH
THE WEEKEND MAINTAINING COLD AND LAKE EFFECT SNOW CONDITIONS ALONG
WITH A COUPLE OF CLIPPER SYSTEMS JUST FOR GOOD MEASURE. HOWEVER...
MEDIUM RANGE GUIDANCE DOES HINT AT THE GRADUAL BREAKDOWN/FLATTENING
OF THE FLOW ACROSS THE PACIFIC AND THROUGH THE CONUS NEXT WEEK...AND
POTENTIAL FOR MODERATING TEMPERATURES DURING THAT TIME. NO MASSIVE
WARM-UPS LIKE WE JUST HAD...BUT A RETURN TO MORE SEASONABLE
TEMPERATURES.
IN THE NEARER TERM...SIMILAR TO THE LAST BIG COOL-DOWN...PROTRACTED
LAKE EFFECT EVENT WILL BE ONGOING THURSDAY NIGHT INTO FRIDAY.
FORECASTED LAKE EFFECT PARAMETERS REMAIN VERY HEALTHY THROUGH AT
LEAST FRIDAY MORNING WITH -20C TO -24C 850MB AIR SETTLING OVER THE
LAKES/PLENTY OF LOWER LEVEL MOISTURE/WEAK (IF ANY) INVERSION
ALOFT...AND ELONGATED LAKE INDUCED SFC TROUGH STRETCHED FROM LAKE
SUPERIOR THROUGH LAKE HURON MAINTAINING OVERALL NW FLOW AND ENHANCED
CONVERGENCE. THERMAL REGIME WILL BE RUNNING A BIT WARMER COMPARED TO
OUR LAST COLD OUTBREAK. BUT THIS WILL ACTUALLY HELP THE LAKE EFFECT
CAUSE WITH HIGHER SNOW-WATER RATIOS/LARGER FLAKES/HEAVIER SNOWS AS
LAKE CONVECTION REMAINS IN THE DGZ (. THUS...THINK WE SEE MORE
WIDESPREAD WARNING CRITERIA AMOUNTS THIS TIME AROUND. ITS JUST A
MATTER OF WHERE THE MOST PERSISTENT BANDS SET-UP. RIGHT NOW...THAT
APPEARS TO BE ACROSS THE ANTRIM/KALKASKA COUNTIES AS WELL AS PARTS
OF OTSEGO/CRAWFORD/ LEELANAU AND GRAND TRAVERSE COUNTIES...WITH A
NICE CONNECTION BACK INTO LAKE SUPERIOR. SOME PLACES WITHIN THOSE
COUNTIES WILL LIKELY ACHIEVE WARNING CRITERIA SNOWFALL THURSDAY
NIGHT AND THUS WE PLAN ON STRETCHING THE LAKE EFFECT SNOW WARNINGS
(AND ADVISORIES) THROUGH THURSDAY NIGHT.
LATER FRIDAY THROUGH SATURDAY...FIRST IN THE SERIES OF CLIPPERS
SWINGS WIDE FROM THE NRN PLAINS DOWN THROUGH THE LOWER LAKES REGION.
RIGHT NOW...GUIDANCE FORECASTS HAVE MOST IF NOT ALL SNOWFALL FROM
THIS SYSTEM MISSING NRN MICHIGAN. MAIN IMPACT FOR NRN MICHIGAN IS TO
BACK THE FLOW WEST THEN SW BY FRIDAY NIGHT WHILE DRAGGING A WEDGE OF
DRIER LOW LEVEL AIR INTO THE GREAT LAKES. UPSHOT TO THIS...A
DIMINISHING TREND AND SHIFTING OF THE REMAINING SNOW SHOWERS HEADING
INTO FRIDAY NIGHT AND CONTINUING SATURDAY...WITH ADDITIONAL SNOW
ACCUMULATIONS ON THE LIGHTER SIDE.
SATURDAY NIGHT THROUGH TUESDAY (EXTENDED PERIODS)...NEXT SHORT WAVE
LOOKING TO SWING THROUGH THE GREAT LAKES SATURDAY NIGHT INTO SUNDAY.
GFS SOLUTION IS...AND HAS BEEN...CONSIDERABLY STRONGER WITH THIS
FEATURE COMPARED TO THE ECMWF...SPINNING UP A NICE SFC LOW WITHIN
THE GREAT LAKES BY SUNDAY MORNING. ECMWF HAS A WEAK SFC LOW PASSING
THROUGH WITH VERY LITTLE SYNOPTIC PRECIP. BUT TO EARLY AT THIS
POINT TO START FAVORING ONE SOLUTION OVER ANOTHER AND WILL SIMPLY
CARRY CHANCE POPS DURING THIS TIMEFRAME AS THE MAIN DIFFERENCE WILL
BE ACCUMULATIONS. YET ANOTHER CLIPPER SLATED TO SLIP THROUGH THE
STATE LATE SUNDAY NIGHT AND THROUGH THE DAY MONDAY BRINGING
ADDITIONAL LIGHT SNOWS FOLLOWED BY LAKE EFFECT SNOWS INTO TUESDAY.
HIGH PRESSURE FINALLY SETTLES INTO THE REGION MIDWEEK AND FINALLY
BRINGS A BREAK IN THE WINTER WEATHER.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1302 PM EST WED JAN 30 2013
CHANGING PRECIPITATION TYPE IS MAKING FOR A DIFFICULT BEGINNING OF
THIS TAF PERIOD...WITH VISBYS CHANGING VERY FREQUENTLY AS
PRECIPITATION TYPE VARIES FROM SNOW...RAIN...AND ICE PELLETS AT
TAF LOCATIONS. CONDITIONS WILL REMAIN IFR/LIFR UNTIL LATE IN THE TAF
PERIOD...WHEN VSBYS AND CEILINGS FINALLY INCREASE BEHIND THE COLD
FRONT. WINDS WILL BEGIN BACKING FROM NORTH-NORTHEAST TO
WEST-NORTHWESTERLY THROUGHOUT THE TAF PERIOD. BEHIND THE COLD
FRONTAL PASSAGE ALL PRECIPITATION WILL TURN TO SNOW FROM WEST TO
EAST...WITH OUR LOCATIONS ALONG LAKE MICHIGAN JUST NOW BEGINNING
TO REPORT SNOW. THURSDAY MAY SEE SOME DECENT LAKE EFFECT SNOW
BANDS FORMING WITH HEAVIER SNOW FORECAST TO BE NORTH TO NORTHEAST
FROM TVC...BUT THERE IS STILL THE POSSIBILITY OF TVC...PLN AND MBL
SEEING SOME MODERATE TO HEAVY SNOW TUESDAY UNDER A BAND OR TWO.
&&
.MARINE...
ISSUED AT 408 PM EST WED JAN 30 2013
LOW PRESSURE WILL CONTINUE TO STRENGTHEN AS IT PULLS
NORTHEAST INTO QUEBEC BY MORNING. TIGHTENING PRESSURE GRADIENT AND
RAPID INFLUX OF MUCH COLDER AIR WILL PRODUCE SCA PRODUCING GUSTY
WINDS AND CHOPPY WAVES ALL WATERS TONIGHT RIGHT THROUGH THURSDAY
NIGHT. INITIAL NORTH FLOW THIS EVENING BACKS NORTHWEST OVERNIGHT...
STAYING NORTHWEST THROUGH THURSDAY NIGHT. THERE MAY BE A FEW GALE
GUSTS TONIGHT...BUT DOES NOT APPEAR WIDESPREAD ENOUGH TO WARRANT A
GALE WARNING AT THIS TIME.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...LAKE EFFECT SNOW WARNING UNTIL 7 AM EST FRIDAY FOR MIZ020-021-
026-027.
LAKE EFFECT SNOW ADVISORY UNTIL 7 AM EST FRIDAY FOR MIZ008-019-
022-025-028-031-032.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR
MIZ015>017.
LH...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR LHZ345>349.
LM...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR LMZ323-341-342-
344>346.
LS...NONE.
&&
SYNOPSIS...TL
SHORT TERM...MB
LONG TERM...BA
AVIATION...TL
MARINE...MBHazardous weather outlook, Jan 30, 9:41 AM EST, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 941 AM EST WED JAN 30 2013 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 311200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 941 AM EST WED JAN 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT. A WINTRY MIX OF PRECIPITATION WILL TRANSITION TO MOSTLY SNOW THROUGH TODAY...AND CONTINUE INTO THIS EVENING. MODERATE ACCUMULATIONS WILL OCCUR...WITH THE BEST TIME FRAME FOR ACCUMULATING SNOW DURING THIS AFTERNOON. THE SNOW MAY MIX WITH A PERIOD OF LIGHT FREEZING RAIN. SEE ONGOING WINTER WEATHER ADVISORY FOR FURTHER DETAILS. THE WARMER WEATHER AND LOCALLY HEAVY RAIN WILL CONTINUE TO BRING SHARP RISES ON AREA RIVERS AND STREAMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ACCUMULATING LAKE EFFECT SNOW IS EXPECTED FOR THE TRADITIONAL SNOW BELTS OF BOTH EASTERN UPPER AND NORTHERN LOWER MICHIGAN THURSDAY THROUGH TUESDAY. THE MOST WIDESPREAD AND HEAVIEST LAKE SNOWS WILL OCCUR THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AND SNOWFALL AMOUNTS... AS WELL AS ICE TO THE NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS: BY PHONE: 1-800-647-8676 (REPORTS ONLY PLEASE...NO FORECASTS) BY FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV BY TWITTER: TWITTER.COM/NWSGAYLORD MSB
In the hours before
Local storm report, Jan 30, 1:21 PM EST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
121 PM EST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HEAVY RAIN 3 SE OMER 44.02N 83.81W
01/30/2013 M0.90 INCH ARENAC MI SPOTTER
16 HR TOTAL THRU 1 PM.
&&
LOCKERThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 8:27 PM EST | River Flood Warning | APX | Arenac | 24 hr |
| Jan 30, 4:44 AM EST | Lake Effect Snow Watch | APX | Antrim, Benzie, Grand Traverse, Kalkaska, Leelanau, Manistee and 1 more | 12 hr |
| Jan 30, 4:44 AM EST | Winter Weather Advisory | APX | Antrim, Benzie, Cheboygan, Emmet, Grand Traverse, Kalkaska and 4 more | 15 hr |
| Jan 30, 4:31 PM EST | Lake Effect Snow Warning | APX | Antrim, Crawford, Grand Traverse, Kalkaska, Leelanau, Otsego | 38 hr |
Nearby
Lake Effect Snow Advisories in Michigan, 2013Every lake effect snow advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.